# SDR AALA20150419011

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 49,448 hours, 23,684 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFT GALLEY DOOR LIGHT ILLUMINATED.  AFTER RETURNING & LANDING, AFT GALLEY DOOR LIGHT EXTINGUISHED.  EMERGENCY DECLARED, RETURNED TO DEPARTURE AND  LANDING WAS UNEVENTFUL.  UPON GATE ARRIVAL, FOUND PRESSURIZATION IN MANUAL MODE.  ACCOMPLISHED AUTO GROUND PRESSURIZATION TEST IAW AMM 21.32.00.  AFT GALLEY DOOR PROXIMITY SENSOR CHECKED GOOD.  SYS CHECKED NORMAL.
